Bulletin of the Belgian Mathematical Society - Simon Stevin

Quasinormable weighted Fréchet spaces of entire functions

Elke Wolf

Full-text: Open access

Abstract

We give a characterization of quasinormable weighted Fr\'echet spaces of entire functions under the assumption that the system of weights belongs to the class $(E)_{a,A}$ of Bierstedt-Bonet-Taskinen.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 16, Number 2 (2009), 351-360.

Dates
First available in Project Euclid: 3 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1244038145

Digital Object Identifier
doi:10.36045/bbms/1244038145

Mathematical Reviews number (MathSciNet)
MR2541047

Zentralblatt MATH identifier
1185.46014

Subjects
Primary: 46E10: Topological linear spaces of continuous, differentiable or analytic functions
Secondary: 46A04: Locally convex Fréchet spaces and (DF)-spaces 46A13: Spaces defined by inductive or projective limits (LB, LF, etc.) [See also 46M40]

Keywords
Fréchet spaces weighted spaces of holomorphic functions quasinormable spaces

Citation

Wolf, Elke. Quasinormable weighted Fréchet spaces of entire functions. Bull. Belg. Math. Soc. Simon Stevin 16 (2009), no. 2, 351--360. doi:10.36045/bbms/1244038145. https://projecteuclid.org/euclid.bbms/1244038145


Export citation